An inverse problem for reconstruction of elastoplastic properties on the basis of an indentation diagram
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1260-1263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a18,
author = {A. I. Gasanov},
title = {An inverse problem for reconstruction of elastoplastic properties on the basis of an indentation diagram},
journal = {Differencialʹnye uravneni\^a},
pages = {1260--1263},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a18/}
}
TY - JOUR AU - A. I. Gasanov TI - An inverse problem for reconstruction of elastoplastic properties on the basis of an indentation diagram JO - Differencialʹnye uravneniâ PY - 1986 SP - 1260 EP - 1263 VL - 22 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_7_a18/ LA - ru ID - DE_1986_22_7_a18 ER -
A. I. Gasanov. An inverse problem for reconstruction of elastoplastic properties on the basis of an indentation diagram. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1260-1263. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a18/